Skip to main content

Research Repository

Advanced Search

An algorithm for finding factorizations of complete graphs,

Hilton, A.J.W.; Johnson, Matthew

Authors

A.J.W. Hilton



Abstract

We show how to find a decomposition of the edge set of the complete graph into regular factors where the degree and edge-connectivity of each factor is given.

Citation

Hilton, A., & Johnson, M. (2003). An algorithm for finding factorizations of complete graphs,. Journal of Graph Theory, 43, 132-136. https://doi.org/10.1002/jgt.10109

Journal Article Type Article
Publication Date 2003
Journal Journal of Graph Theory
Print ISSN 0364-9024
Publisher Wiley
Volume 43
Pages 132-136
DOI https://doi.org/10.1002/jgt.10109
Publisher URL http://www3.interscience.wiley.com/cgi-bin/abstract/104527335/ABSTRACT